# SDR UPS96820781

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5764343507
- Condition: Corrosion
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, HEAVY CORROSION ON BELTFRAME FS 1060 BETWEEN LONGERONS 35L TO 36 UPPER CAP.  REPLACED FRAME SECTION PER SRM 51-1-20D.
